# SDR GTIA2020111635445

- Difficulty date: November 14, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-232
- Aircraft serial: 6833
- Aircraft time: 10,292 hours, 4,548 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT IN AFT REPORT DIRTY SOCK SMELL DESCENT THROUGH 8,050.  ACCOMPLISHED PACK 1 & 2 OPERATIONS CHECK.  NO ODOR AT THIS TIME, PER TSM 05-50-00-810-831 A AND PER AMM 21-53-00.
